MathSciNet Relay Station
MathSciNet bibliographic data
MR969209 (90e:82010) 82A05 (47E05 60H25 82A42 82A57)
Kotani, S.; Simon, B. Stochastic Schrödinger operators and Jacobi matrices on the strip. Comm. Math. Phys. 119 (1988), no. 3, 403–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement